Alert archive / Michigan / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 39, NWS Detroit, MI

June 14, 2005Saginaw County, Michigan

NWS Detroit, MI issued this severe thunderstorm warning at Jun 14, 2005, 3:39 PM EDT for Saginaw County, Michigan. It was in force for 62 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2005, 3:39 PM EDT (19:39 UTC)
Expired
Jun 14, 2005, 4:41 PM EDT
In force
62 min
Issued by
NWS Detroit, MI
Area
Counties, with a storm outline in the text

County Saginaw County, MI

The radar

The Detroit radar (KDTX), 95 km from the middle of the area, began a volume at 19:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 4:05 PM EDTTSTM WND DMG6 Wnw Saginaw, MILARGE TREES DOWN AT MILLER AND RIVER ROADS IN THOMAS TOWNSHIP.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 14, 12:35 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 7.7 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2005-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 104 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2005-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -47 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
104 J/kg
Mixed-layer CIN
-159 J/kg
Mixed-layer LCL
1298 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
-47 m²/s²
0-3 km storm-relative helicity
-21 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDTX 141939
SVRDTX
MIC145-142100-
/O.NEW.KDTX.SV.W.0039.050614T1939Z-050614T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
339 PM EDT TUE JUN 14 2005

THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SAGINAW COUNTY IN SOUTHEAST MICHIGAN

* UNTIL 500 PM EDT

* AT 334 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING HAIL UP TO ONE INCH IN
  DIAMETER...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED
  NEAR NELSON...OR ABOUT 18 MILES EAST OF ALMA...MOVING NORTHEAST AT
  30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  HEMLOCK AND GARFIELD AROUND 345 PM EDT
  SWAN CREEK AROUND 350 PM EDT
  SHIELDS AROUND 355 PM EDT

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG
BUILDING. STAY INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 4347 8435 4325 8434 4330 8373 4347 8372
      4350 8384 4352 8411 4348 8415

$$

WAG / RBP
3 follow-up statements
000 
WWUS53 KDTX 141958
SVSDTX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
358 PM EDT TUE JUN 14 2005

MIC145-142100-
/O.CON.KDTX.SV.W.0039.000000T0000Z-050614T2100Z/
SAGINAW MI-
358 PM EDT TUE JUN 14 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 500 PM EDT FOR
SAGINAW COUNTY...

AT 356 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING HAIL UP TO ONE INCH IN
DIAMETER...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED
NEAR FREELAND...OR ABOUT 8 MILES NORTHWEST OF SAGINAW...MOVING
NORTHEAST AT 45 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  ZILWAUKEE BY 405 PM EDT

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT
TUESDAY EVENING FOR SOUTHEAST MICHIGAN. A SEVERE THUNDERSTORM WATCH
ALSO REMAINS IN EFFECT UNTIL 700 PM EDT TUESDAY EVENING FOR SOUTHEAST
MICHIGAN.

LAT...LON 4347 8435 4313 8434 4326 8372 4347 8372
      4350 8384 4357 8411 4349 8418

$$

RBP /
000 
WWUS53 KDTX 142021
SVSDTX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
421 PM EDT TUE JUN 14 2005

MIC145-142100-
/O.CON.KDTX.SV.W.0039.000000T0000Z-050614T2100Z/
SAGINAW MI-
421 PM EDT TUE JUN 14 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 500 PM EDT FOR
SAGINAW COUNTY...

AT 418 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HAIL UP TO ONE INCH
IN DIAMETER...AND DAMAGING WINDS UP TO 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF ZILWAUKEE TO
FRANKENMUTH...OR ALONG A LINE EXTENDING FROM BAY CITY TO 10 MILES
SOUTHEAST OF SAGINAW...MOVING NORTHEAST AT 45 MPH.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT 
TUESDAY EVENING FOR SOUTHEAST MICHIGAN. 

LAT...LON 4354 8397 4320 8403 4326 8372 4347 8372
      4350 8384

$$

/
000 
WWUS53 KDTX 142041
SVSDTX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
441 PM EDT TUE JUN 14 2005

MIC145-142051-
/O.CAN.KDTX.SV.W.0039.000000T0000Z-050614T2100Z/
SAGINAW MI-
441 PM EDT TUE JUN 14 2005

...THE SEVERE THUNDERSTORM WARNING FOR SAGINAW COUNTY IS CANCELLED...

THE STORM THAT PROMPTED THE WARNING HAS EXITED THE COUNTY. 
THUS THE WARNING HAS BEEN CANCELLED.

IF YOU CAN HEAR THUNDER OR SEE LIGHTNING...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING...EVEN IF THE SKY ABOVE YOU IS BLUE. WHEN A
THUNDERSTORM APPROACHES...MOVE TO A PLACE OF SAFETY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT 
TUESDAY EVENING FOR SOUTHEAST MICHIGAN. 

LAT...LON 4354 8397 4320 8403 4326 8372 4347 8372
      4350 8384

$$

RBP /

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 3:30 PM EDT, 9 minutes earlier.

Area forecast discussion, Jun 14, 3:30 PM EDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
330 PM EDT TUE JUN 14 2005

.SHORT TERM...TONIGHT AND WEDNESDAY

POTENT SHORT WAVE AND SEVERE CONVECTION WILL DOMINATE THE IMMEDIATE
SHORT TERM.  IMPRESSIVE 500MB JET OF 60KTS WAS NOSING INTO THE LOWER
HALF OF THE STATE WITH SURFACE BASED CAPES CLIMBING OVER 2000 J/KG.
WINDS ARE STILL SLIGHTLY BACKED ALONG THE NEARSHORE AND HOURLY SPC
MESOSCALE ANALYSIS SHOWS HIGHER EHI VALUES ACROSS THOSE VICINITIES.
THUS, A SLIGHT TORNADO RISK EXISTS WITHIN INDIVIDUAL CELLS.  FROPA
WILL OCCUR RIGHT AROUND 00Z WITH PLENTY OF BKN STRATUS UPSTREAM.
DEWPOINTS WILL DROP BACK TO AROUND 60 AS SURFACE LOW TRACKS ACROSS
THE STRAIGHTS.

SECONDARY TROF /COLD FRONT/ IS SET TO MOVE ACROSS THE STATE ON
WEDNESDAY ACCOMPANIED BY SHORT WAVE ALOFT.  WITH SHARP TROF,
INCREASING LOW LEVEL CONVERGENCE AND GIVEN UPSTREAM RADAR MOSAICS,
WE WILL GO WITH SCATTERED SHOWERS ACROSS THE ENTIRE REGION.  SHOWERS
MAY BE A LITTLE MORE CONCENTRATED ACROSS THE THUMB AND ADJACENT LAKE
HURON COUNTIES WITH DEEPER LAYER MOISTURE EXPECTED.  TEMPERATURES
WILL SEEM QUITE CHILLY, WHEN COMPARED TO THE PAST WEEK, WITH HIGHS
GENERALLY IN THE MID-UPPER 60S.  WITH INCREASING GRADIENT AND BUFKIT
MOMENTUM XFER ALGORITHM, IT WILL BE A BIT ON THE BREEZY SIDE WITH
SOME GUSTS TO NEAR 30 MPH POSSIBLE.

&&

.LONG TERM...WEDNESDAY NIGHT THROUGH TUESDAY

MODELS TODAY SHOW GOOD CONSENSUS AT 500 MB...DEPICTING SECOND
LOW/TROUGH PIVOTING SOUTHWARD ACROSS FORECAST AREA THURSDAY AND
THURSDAY NIGHT. AT THE SURFACE...ENHANCED CYCLONIC
CURVATURE/CONVERGENCE BY THURSDAY AS LOW ALOFT COMES SOUTHWARD.

850 TO 500 MB RELATIVE HUMIDITY ON THE DECREASE WEDNESDAY NIGHT
BEFORE INCREASING AGAIN THURSDAY...THEN MOISTURE PEELING ON OUT
FRIDAY. 925 MB MOISTURE MODEST TO GOOD INTO FRIDAY.

LOW TO MID LEVEL OMEGA LIFT MODEST THURSDAY INTO THURSDAY NIGHT...
OTHERWISE LITTLE OR NONE THROUGH FRIDAY. 850 TO 500 MB QVECTOR
CONVERGENCE VERY MODEST DEVELOPING BY THURSDAY AND CONTINUING INTO
THURSDAY NIGHT. 12Z GFS/NAM RUNS DEPICT MODEST INSTABILITY
THURSDAY...IN TERMS OF LIFTED INDICES/CAPES...TO SUPPORT AT LEAST
ISOLATED THUNDERSTORM MENTION.

ALL IN ALL...A SIGNIFICANT TREND TO COOLER AND DRIER/LESS HUMID
WEATHER INTO FRIDAY...AS 850 MB TEMPERATURES FALL THROUGH THE SINGLE
DIGITS. NOT MUCH CHANGE FROM EARLIER PRECIPITATION
FORECASTS...ALTHOUGH WILL GO JUST SLIGHT CHANCE OF LIGHT SHOWERS
WEDNESDAY NIGHT WITH AREA BASICALLY BETWEEN UPPER LOWS/TROUGHS AND
CONDITIONS RATHER STABLE.

MODELS IN THE MEDIUM RANGE SHOW MID LEVEL LOW FINALLY PULLING
EAST/SOUTHEAST FRIDAY...REASONABLY GOOD MODEL CONSENSUS FOR
SOUTHEAST MI AREA...FOLLOWED BY RIDGING/RISING HEIGHTS CARRYING
RIGHT ON THROUGH EARLY NEXT WEEK. CANADIAN GLOBAL WAS CONSIDERABLY
MORE RELUCTANT TO MOVE SYSTEM OUT OF THE EASTERN LAKES REGION. AT
THE SURFACE...BROAD CYCLONIC FLOW PROLONGED BY INFLUENCE OF UPPER
LEVEL LOW/TROUGH INTO FRIDAY...THEN HIGH PRESSURE GRADUALLY BUILDS
IN FROM THE WEST AND NORTHWEST. EXPECT TO SEE INCREASING RETURN FLOW
TRYING TO SET UP BY TUESDAY. WILL THUS BOOST MAXIMUM TEMPERATURES
FOR MONDAY AND TUESDAY ABOVE THOSE OF MEX GUIDANCE. OTHERWISE NOT
MANY CHANGES...DRY FROM FRIDAY THROUGH TUESDAY PERIOD.

&&

.AVIATION...ISSUED 131 PM EDT TUE

TIMING FOR THE LINE OF CONVECTION WILL BE THE MAIN ISSUE AS CURRENT
VWP SUGGESTS WE WILL BE ABLE TO TAP INTO 40KTS WITH STORM PASSAGE.
BEST THOUGHTS ARE BETWEEN 19-23Z FOR THE SEVERE CONVECTION, TO BE
FOLLOWED BY MVFR CEILINGS TONIGHT AND SOME SHOWERS TOWARD DAYBREAK.
ACROSS THE NORTHERN TAF SITES, BASED ON UPSTREAM CONDITIONS, WE
COULD EXPERIENCE MARGINAL IFR CEILINGS AS THE UPPER LOW TRANSVERSES
EAST AND COLD ADVECTION COMMENCES ACROSS THE NORTHERN COUNTIES FIRST.

&&

.DTX WATCHES/WARNINGS/ADVISORIES...
MI...SEVERE THUNDERSTORM WATCH 481 IN EFFECT...UNTIL 7 PM.
LAKE HURON...SEVERE THUNDERSTORM WATCH 481 IN EFFECT...UNTIL 7 PM.
LAKE ST CLAIR...SEVERE THUNDERSTORM WATCH 481...UNTIL 7 PM.
MI WATERS OF LAKE ERIE...SEVERE THUNDERSTORM WATCH 481...UNTIL 7 PM.

&&

AVIATION...SHULER
SHORT TERM...BGM
LONG TERM...DWD
Hazardous weather outlook, Jun 14, 12:42 PM EDT, 2 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1242 PM EDT TUE JUN 14 2005

MIZ047>049-053>055-060>063-068>070-075-076-082-083-150915-
MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-
LAPEER-ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-
LENAWEE-MONROE-
1242 PM EDT TUE JUN 14 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

...SEVERE THUNDERSTORM WATCH #481 IS IN EFFECT FOR ALL OF SOUTHEAST
LOWER MICHIGAN UNTIL 7 PM EDT...

NUMEROUS THUNDERSTORMS ARE EXPECTED THIS AFTERNOON... MAINLY BETWEEN
1 PM AND 7 PM. THERE IS A MODERATE RISK FOR SEVERE WEATHER WITH
THESE STORMS. THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS
TO 75 MPH AND HAIL TO ONE INCH IN DIAMETER. IN ADDITION...ANY
THUNDERSTORM THAT DEVELOPS THIS AFTERNOON WILL HAVE THE POTENTIAL TO
PRODUCE BRIEF HEAVY RAIN AND FREQUENT CLOUD TO GROUND LIGHTNING.
ACROSS THE THUMB AND ADJACENT LAKE HURON LOCATIONS...THE POSSIBILITY
FOR A TORNADO EXISTS.  THUNDERSTORMS WILL MOVE NORTHEAST NEAR 40 MPH.

A COLD FRONT AND UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE
REGION THIS AFTERNOON AND EVENING. THIS FRONT WILL INTERACT WITH A
MOIST AND UNSTABLE AIRMASS OVER SOUTHEAST LOWER MICHIGAN TO TRIGGER
STRONG TO SEVERE THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ISOLATED THUNDERSTORMS ARE EXPECTED WEDNESDAY NIGHT AND THURSDAY
AS AN UPPER LEVEL LOW PRESSURE SYSTEM RESIDES OVER THE REGION.
SEVERE WEATHER IS NOT EXPECTED WITH THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

DISPATCHERS...PLEASE NOTIFY YOUR EMERGENCY MANAGER IMMEDIATELY.
SPOTTER ACTIVATION IS REQUESTED.

LCZ422-423-460-LEZ444-LHZ421-422-441>443-462>464-150915-
ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR-
MICHIGAN WATERS OF LAKE ERIE-OUTER SAGINAW BAY-INNER SAGINAW BAY-
PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI-
PORT SANILAC TO PORT HURON MI-
LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT AUSTIN TO HARBOR BEACH
MI-
LAKE HURON OFFSHORE BEYOND 5 NM FROM HARBOR BEACH TO PORT SANILAC
MI-
LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT SANILAC TO PORT HURON
MI-
1235 AM EDT TUE JUN 14 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE HURON...LAKE ST CLAIR
AND THE MICHIGAN WATERS OF LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT

...SEVERE THUNDERSTORM WATCH #481 IS IN EFFECT FOR LAKE HURON...LAKE
ST CLAIR AND THE MICHIGAN WATERS OF LAKE ERIE UNTIL 7 PM EDT...

NUMEROUS THUNDERSTORMS ARE EXPECTED THIS AFTERNOON... MAINLY BETWEEN
2 PM AND 7 PM. THERE IS A MODERATE CHANCE OF SEVERE WEATHER WITH
THESE STORMS. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING WIND
GUSTS TO 65 KNOTS AND HAIL TO ONE INCH IN DIAMETER. ANY THUNDERSTORM
THAT DEVELOPS TODAY WILL HAVE THE POTENTIAL TO PRODUCE BRIEF HEAVY
RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. STORMS WILL MOVE
NORTHEAST AT 40 MPH.

A COLD FRONT AND UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE
REGION THIS AFTERNOON AND EVENING. THIS FRONT WILL INTERACT WITH A
MOIST AND UNSTABLE AIRMASS OVER SOUTHEAST MICHIGAN TO TRIGGER STRONG
TO POSSIBLY SEVERE THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ISOLATED THUNDERSTORMS ARE EXPECTED WEDNESDAY NIGHT AND THURSDAY
AS AN UPPER LEVEL LOW PRESSURE SYSTEM RESIDES OVER THE REGION.
SEVERE WEATHER IS NOT EXPECTED WITH THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

DISPATCHERS...PLEASE NOTIFY YOUR EMERGENCY MANAGER IMMEDIATELY.
SPOTTER ACTIVATION IS REQUESTED.

BGM

HTTP://WEATHER.GOV/DETROIT  (ALL LOWER CASE)

In the hours before

Special weather statement, Jun 14, 12:40 PM EDT, 2 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1240 PM EDT TUE JUN 14 2005

LCZ422>423-460-LEZ444-LHZ421>422-MIZ047>049-
053>055-060>063-068>070-075>076-082>083-142300-
ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR-
MICHIGAN WATERS OF LAKE ERIE-OUTER SAGINAW BAY-INNER SAGINAW BAY-
BAY-GENESEE-HURON-LAPEER-LENAWEE-LIVINGSTON-MACOMB-MIDLAND-
MONROE-OAKLAND-SAGINAW-ST. CLAIR-SANILAC-SHIAWASSEE-TUSCOLA-
WASHTENAW-WAYNE-
1240 PM EDT TUE JUN 14 2005

...THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH
481 IN EFFECT UNTIL 7 PM EDT FOR THE FOLLOWING AREA...

IN MICHIGAN THIS WATCH INCLUDES 17 COUNTIES

IN SOUTHEAST MICHIGAN

BAY... GENESEE... HURON...
LAPEER... LENAWEE... LIVINGSTON...
MACOMB... MIDLAND... MONROE...
OAKLAND... SAGINAW... SANILAC...
SHIAWASSEE... ST. CLAIR... TUSCOLA...
WASHTENAW... WAYNE...

THIS WATCH INCLUDES THE FOLLOWING ADJACENT COASTAL WATERS

DETROIT RIVER... LAKE ST. CLAIR... ST. CLAIR RIVER...
MICHIGAN WATERS OF LAKE ERIE...
HARBOR BEACH TO PORT SANILAC MI... INNER SAGINAW BAY...
LAKE HURON OFFSHORE BEYOND 5 NM FROM HARBOR BEACH TO PORT SANILAC
MI...
LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT AUSTIN TO HARBOR BEACH
MI...
LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT SANILAC TO PORT HURON
MI
OUTER SAGINAW BAY... PORT AUSTIN TO HARBOR BEACH MI...
PORT SANILAC TO PORT HURON MI...

THIS INCLUDES THE CITIES OF...WARREN...SAGINAW...PONTIAC...
ANN ARBOR...HOWELL...BAY CITY...DETROIT...PORT HURON...ADRIAN...
BAD AXE...OWOSSO...SANDUSKY...LAPEER...MONROE...FLINT...
MIDLAND AND CARO.
Local storm report, Jun 14, 3:05 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
305 PM EDT TUE JUN 14 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0304 PM     HAIL             BURT                    43.24N 83.91W
06/14/2005  1.00 INCH        SAGINAW            MI   TRAINED SPOTTER

            QUARTER SIZED HAIL AND WIND GUSTS AT LEAST 60 MPH.

&&

SHULER
Local storm report, Jun 14, 3:07 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
307 PM EDT TUE JUN 14 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0304 PM     TSTM WND GST     BURT                    43.24N 83.91W
06/14/2005  60 MPH           SAGINAW            MI   TRAINED SPOTTER

            GUSTS ESTIMATED AT 60 MPH. TRAINED SPOTTER CAN HEAR
            BRANCHES BREAKING. ITEMS IN HIS YARD ARE BEING BLOWN
            AROUND.

&&

SHULER

The office that day

Everything else NWS Detroit, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 2:35 PM EDTSevere Thunderstorm WarningDTXSaginaw, Shiawassee55 min
Jun 14, 2:52 PM EDTSevere Thunderstorm WarningDTXLapeer30 min
Jun 14, 3:04 PM EDTSevere Thunderstorm WarningDTXTuscola70 min
Jun 14, 3:26 PM EDTSevere Thunderstorm WarningDTXMidland50 min
Jun 14, 3:45 PM EDTSpecial Marine WarningDTX2 hr
Jun 14, 3:45 PM EDTSevere Thunderstorm WarningDTXShiawassee37 min
Jun 14, 3:48 PM EDTSevere Thunderstorm WarningDTXBay51 min
Jun 14, 3:51 PM EDTSevere Thunderstorm WarningDTXHuron, Sanilac62 min
Jun 14, 3:53 PM EDTSpecial Marine WarningDTX67 min
Jun 14, 3:57 PM EDTSevere Thunderstorm WarningDTXGenesee60 min
Jun 14, 4:10 PM EDTSevere Thunderstorm WarningDTXLivingston38 min
Jun 14, 4:25 PM EDTSevere Thunderstorm WarningDTXOakland64 min
Jun 14, 4:43 PM EDTSevere Thunderstorm WarningDTXLapeer47 min
Jun 14, 4:45 PM EDTSevere Thunderstorm WarningDTXMacomb57 min
Jun 14, 5:01 PM EDTSpecial Marine WarningDTX89 min
Jun 14, 5:02 PM EDTSevere Thunderstorm WarningDTXSanilac68 min
Jun 14, 5:31 PM EDTSevere Thunderstorm WarningDTXSaint Clair38 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.